Alert archive / Pennsylvania / Fire Weather Watches in 2007
Fire Weather Watch 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this fire weather watch at Apr 22, 2007, 1:40 PM EDT for 7 counties in Pennsylvania. It took effect at Apr 23, 2007, 11:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 22, 2007, 1:40 PM EDT (17:40 UTC)
- In effect from
- Apr 23, 2007, 11:00 AM EDT
- Expired
- Apr 23, 2007, 3:45 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
Counties Berks County, PA, Carbon County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 112 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3386 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS81 KPHI 221740 RFWPHI FIRE WEATHER WATCH NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 140 PM EDT SUN APR 22 2007 PAZ054-055-060>062-067>071-231100- /O.NEW.KPHI.FW.A.0001.070423T1500Z-070423T2300Z/ CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 140 PM EDT SUN APR 22 2007 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. HIGH TEMPERATURES WILL BE IN LOWER 80S ON MONDAY. THESE TEMPERATURES COUPLED WITH SOUTHWEST WINDS IN THE 15 TO 20 MPH RANGE AND RELATIVE HUMIDITIES OF LESS THAN 30 PERCENT WILL CREATE CONDITIONS CONDUCIVE FOR THE STARTING AND SPREADING OF BRUSH AND WILD FIRES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NIERENBERG
1 follow-up statement
000 WWUS81 KPHI 230745 RFWPHI RED FLAG WARNING NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 345 AM EDT MON APR 23 2007 PAZ054-055-060>062-067>071-231900- /O.UPG.KPHI.FW.A.0001.070423T1500Z-070423T2300Z/ /O.NEW.KPHI.FW.W.0002.070423T1700Z-070423T2300Z/ CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 345 AM EDT MON APR 23 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. TEMPERATURES RISING INTO THE UPPER 70S TO MID 80S TODAY WILL COMBINE WITH SOUTHWEST WINDS IN THE 15 TO 20 MPH RANGE AND RELATIVE HUMIDITIES OF LESS THAN 30 PERCENT TO CREATE CONDITIONS CONDUCIVE FOR THE STARTING AND SPREADING OF BRUSH AND WILD FIRES, ESPECIALLY SINCE FINE FUELS HAVE BECOME VERY DRY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS WILL CREATE AN ENVIRONMENT FOR SIGNIFICANT FIRE GROWTH. $$ RPW
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this fire weather watch went out at Apr 22, 10:33 AM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Apr 22, 10:33 AM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1033 AM EDT SUN APR 22 2007 .SYNOPSIS... HIGH PRESSURE, CENTERED OVER THE CAROLINAS THIS MORNING, WILL DRIFT OUT TO SEA. MEANWHILE, LOW PRESSURE, CENTERED OVER THE CENTRAL PLAINS, WILL MOVE TO THE NORTHEAST AND UP INTO EASTERN CANADA ON MONDAY NIGHT. THE LOW IS EXPECTED TO PULL A COLD FRONT THROUGH OUR REGION ON TUESDAY. THE FRONT IS FORECAST TO STALL ACROSS VIRGINIA ON TUESDAY NIGHT BEFORE RETURNING TO THE NORTH. IT IS THEN ANTICIPATED TO STALL AGAIN OVER MARYLAND, DELAWARE AND SOUTHERN NEW JERSEY FOR THURSDAY AND FRIDAY BEFORE LOW PRESSURE FROM THE WEST PULLS THE BOUNDARY OFF THE COAST FOR SATURDAY. && .NEAR TERM /UNTIL 4 PM THIS AFTERNOON/... HIGH PRESSURE WILL INFLUENCE OUR REGION AGAIN FOR TODAY. TEMPERATURES WERE ADJUSTED A BIT UPWARD FOR THE LATE MORNING UPDATE TO ADD SOME LOW 80S ACROSS THE REGION. THE SOUNDINGS FROM STERLING VA SUPPORT MID 80S DOWN THERE AND WE SHOULD AT LEAST REACH 80 IN OUR METRO AREAS. COLDER TEMPERATURES BY THE SHORE WHERE THE HIGHS MAY HAVE ALREADY OCCURRED AND READINGS IN THE 60S LOOK OK FOR THE REST OF THE DAY. THE NEW JERSEY SEA BREEZE ENCOUNTERED A LITTLE MORE RESISTANCE ON SATURDAY THAN WE HAD ANTICIPATED. THE FORECAST WINDS AT 3000 AND 6000 FEET ARE WESTERLY AROUND 10 KNOTS FOR THIS AFTERNOON. YESTERDAY, THEY WERE FROM THE NORTH NORTHWEST AND A BIT STRONGER. IT SEEMS AS THOUGH THE SEA BREEZE SHOULD PENETRATE A LITTLE FARTHER INLAND INTO NEW JERSEY TODAY. WEVE TRIED TO ADJUST MAXIMUM TEMPS ACCORDINGLY. && .SHORT TERM /4 PM THIS AFTERNOON THROUGH MONDAY NIGHT/... THE MID AND UPPER LEVEL RIDGE AXIS IS FORECAST TO PASS OVERHEAD TONIGHT AND WE SHOULD SEE ANOTHER WARM DRY DAY FOR MONDAY. THE TEMPS AT 850 MB ARE FORECAST TO BE IN THE +10 TO +11C RANGE ON MONDAY AFTERNOON, SO IT LOOKS AS THOUGH A NUMBER OF LOCATIONS WILL TOP THE 80 DEGREE MARK AT THAT TIME. A MID LEVEL SHORT WAVE, LOCATED OVER THE SOUTHERN GREAT PLAINS EARLY THIS MORNING, WILL MOVE TO THE NORTHEAST. ANOTHER SHORT WAVE, LOCATED OVER SASKATCHEWAN AND THE NORTHERN PLAINS WILL PROGRESS TO THE EAST. THE TWO SYSTEMS ARE FORECAST TO MELD TOGETHER OVER THE UPPER MISSISSIPPI RIVER VALLEY THIS EVENING. THE RESULTING SHORT WAVE IS THEN EXPECTED TO MOVE EASTWARD, PASSING OVER THE NORTHEASTERN STATES ON MONDAY NIGHT. THE WRF HAS ITS AXIS REACHING OUR REGION LATE ON MONDAY NIGHT AND THE GFS BRINGS THE FEATURE ACROSS EARLY ON MONDAY NIGHT. BOTH MODELS ARE HINTING AT SOME LIGHT PRECIP FOR MONDAY NIGHT, ESPECIALLY IN EASTERN PENNSYLVANIA AND IN NORTHERN AND CENTRAL NEW JERSEY. FOR THE TIME BEING, WEVE INSERTED SLIGHT CHANCE POPS. WELL SEE IF THE MODEL TRENDS CONTINUE. THE SHORT WAVE IS EXPECTED TO PULL A COLD FRONT DOWN INTO OUR REGION ON TUESDAY. && .LONG TERM /TUESDAY THROUGH SATURDAY/... IT CONTINUES TO APPEAR AS THOUGH A FRONTAL BOUNDARY WILL MEANDER ACROSS PARTS OF VIRGINIA, MARYLAND, DELAWARE AND SOUTHERN NEW JERSEY FROM TUESDAY NIGHT INTO FRIDAY WITH A CHANCE FOR SHOWERS THROUGH MOST OF THE PERIOD. BEING THAT WE SHOULD BE ON THE NORTH SIDE OF THE FRONT FOR THE MOST PART, WEVE LOWERED OUR DAYTIME TEMPS FOR WEDNESDAY AND THURSDAY TO ACCOUNT FOR THE CLOUD COVER AND PRECIP AS WELL. IT CONTINUES TO LOOK AS THOUGH A LOW FROM THE WEST, RIDING ALONG THE FRONT, WILL PULL THE BOUNDARY OFF THE COAST FOR SATURDAY. && .AVIATION /15Z SUNDAY THROUGH THURSDAY/... CLEAR SKIES, UNRESTRICTED VISIBILITIES, AND LIGHT WINDS ARE FORECAST TODAY AS HIGH PRESSURE REMAINS ACROSS THE AREA. WINDS WILL BE A LITTLE VARIABLE AS THE CENTER OF THE HIGH PRESSURE SYSTEM MOVES OVERHEAD, BUT AS IT SLIDES TO THE EAST LATER IN THE DAY, A SOUTH-SOUTHWESTERLY FLOW SHOULD DEVELOP. A SEA BREEZE IS LIKELY TO FORM AGAIN TODAY. && .MARINE... GENERALLY TRANQUIL CONDITIONS ARE EXPECTED ACROSS THE WATERS THROUGH TONIGHT AS HIGH PRESSURE MOVES ACROSS THE AREA. HOWEVER, AS THE HIGH MOVES OUT MONDAY, AND A COLD FRONT APPROACHES TUESDAY, WINDS AND SEAS WILL PICK UP ONCE AGAIN. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...PO SHORT TERM... LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Apr 22, 4:10 AM EDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 410 AM EDT SUN APR 22 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-231100- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 410 AM EDT SUN APR 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-231100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 410 AM EDT SUN APR 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS OF NEW JERSEY AND DELAWARE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Fire Weather Watches in Pennsylvania, 2007Every fire weather watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.